# SDR DALA2024101710153

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FUSELAGE CUTOUT STA Y=130 OF PASSENGER DOOR HOOK CAVITY ALSO VERIFY IF RADIUS MEET WITH SRM ON FWD LOWER CORNER. SUMMARY OF NRC 00048: WEAR ON FUSELAGE CUTOUT STA Y=130 OF PASSENGER DOOR HOOK CAVITY WAS REPAIRED PER B717-200 SRM 53-10-01-2R PROCEDURE 7, REPAIR 7 AND 51-40-05-0G AND 51-40-02-0G. (LP #0612898)
